Recursively incompatible algorithmic problems on
Algebra i logika, Tome 34 (1995) no. 6, pp. 667-680
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_6_a4,
author = {S. T. Fedoryaev},
title = {Recursively incompatible algorithmic problems on},
journal = {Algebra i logika},
pages = {667--680},
year = {1995},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_6_a4/}
}
S. T. Fedoryaev. Recursively incompatible algorithmic problems on. Algebra i logika, Tome 34 (1995) no. 6, pp. 667-680. http://geodesic.mathdoc.fr/item/AL_1995_34_6_a4/